Next Article in Journal
The Differential Transformation Method and Pade Approximant for a Form of Blasius Equation
Previous Article in Journal
An Integrated Intuitionistic Fuzzy Multi Criteria Decision Making Method for Facility Location Selection
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2011, 16(2), 497-506; https://doi.org/10.3390/mca16020497

Hermite Series Solutions of Linear Fredholm Integral Equations

Department of Mathematics, Faculty of Science and Arts, Celal Bayar University, 45047 Muradiye, Manisa, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 August 2011
PDF [181 KB, uploaded 17 March 2016]

Abstract

A matrix method for approximately solving linear Fredholm integral equations of the second kind is presented. The solution involves a truncated Hermite series approximation. The method is based on first taking the truncated Hermite series expansions of the functions in equation and then substituting their matrix forms into the equation. Thereby the equation reduces to a matrix equation, which corresponds to a linear system of algebraic equations with unknown Hermite coefficients. In addition, some equations considered by other authors are solved in terms of Hermite polynomials and the results are compared.
Keywords: Hermite series; Linear Fredholm integral equations Hermite series; Linear Fredholm integral equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Yalçınbaş, S.; Aynigül, M. Hermite Series Solutions of Linear Fredholm Integral Equations. Math. Comput. Appl. 2011, 16, 497-506.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top